# SDR 2000UALA00226

- Difficulty date: May 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N992UA
- Make and model: Boeing 737291
- Aircraft serial: 22089
- Aircraft time: 54,526 hours, 41,373 cycles
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod End
- Part number: 6544825X
- Condition: Broken
- Location: Uplock Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT EXTEND HYDRAULICALLY.  MANUAL EXTENSION WAS SUCCESSFUL.  *S/D*  DURING MAINTENANCE EVALUATION OF RT MLG ASSSEMBLY DUE TO USE OF MANUAL EXTENSION TO LOWER GEAR, FOUND RT MLG UPLOCK ACTUATOR ROD END BROKEN.
